The elliptic problems of A. V. Bitsadze and A. A. Samarskii
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 813-816
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a11,
author = {A. L. Skubachevskii},
title = {The elliptic problems of {A.} {V.~Bitsadze} and {A.} {A.~Samarskii}},
journal = {Doklady Akademii Nauk},
pages = {813--816},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a11/}
}
A. L. Skubachevskii. The elliptic problems of A. V. Bitsadze and A. A. Samarskii. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 813-816. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a11/